Vol 8 No 4 (1968): Lithuanian Mathematical Journal

Vol 8 No 4 (1968)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1968-12-20

Front Matter

Cover
Abstract views 30 | Article downloads (PDF) 2
1-6
PDF

Articles

A. Aleškevičienė
The central limit theorem for sums of the renewal processes
Abstract views 22 | Article downloads (PDF) 9
617-631
PDF
A. Bakštys
Über die Grenzverteilungen von multiplikativen zahlentheoretischen Funktionen (III)
Abstract views 19 | Article downloads (PDF) 10
643-680
PDF
A. Bikelis
The multidimensional summation formula of Euler—Maclaurin
Abstract views 27 | Article downloads (PDF) 11
681-684
PDF
V. Bistrickas
Dichotomic problem of dynamic programming for the strictly convex functions, II
Abstract views 19 | Article downloads (PDF) 9
685-697
PDF
R. Vosylius
Über eine Klasse der invariantischen affinischen Zusammenhänge auf einer Lie Gruppe
Abstract views 21 | Article downloads (PDF) 9
699-726
PDF
K. Grincevičius
Über Sharen von Hyperflächen im Raum korrelativer Elemente
Abstract views 20 | Article downloads (PDF) 9
727-734
PDF
E. Gečiauskas
The distribution of a distance from inside point of oval to its contour
Abstract views 17 | Article downloads (PDF) 10
735-737
PDF
E. Dagienė
On nonextendibility of series Dirichlet
Abstract views 19 | Article downloads (PDF) 10
739-746
PDF
747-751
PDF
M. Zuyev
About polyanalytic functions of equal modulus
Abstract views 19 | Article downloads (PDF) 27
753-763
PDF
A. Matuzevičius
On equivalence categories of microbundles
Abstract views 17 | Article downloads (PDF) 10
765-775
PDF
I. Medviedevaitė
Über die Hyperflächen des metrischen Raumes von Hyperebenenelementen
Abstract views 18 | Article downloads (PDF) 7
777-785
PDF
V. Padervinskas
Rhomboedrische Netze aus Kugeln im Dreidimensionalen Euklidischen Raum
Abstract views 20 | Article downloads (PDF) 11
787-801
PDF
D. Petruškevičiūtė
About one class families of space curves order three
Abstract views 20 | Article downloads (PDF) 15
803-810
PDF
S. Strelitz | J. Kisielius
Über holomorphen Lösungen partieller Differentialgleichungen
Abstract views 21 | Article downloads (PDF) 10
811-825
PDF
M. Harah
Constructive representation at the plane collineations placing quadric itself
Abstract views 20 | Article downloads (PDF) 10
845-848
PDF

Back Matter

Alphabetical index
Abstract views 26 | Article downloads (PDF) 3
849-853
PDF
Contents
Abstract views 26 | Article downloads (PDF) 3
854-858
PDF